# SDR DL76L091092

- Difficulty date: June 28, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 89,798 hours, 13,313 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT OUTBOARD AILERON SHOWS NO DEFLECTION WITH CONTROL WHEEL  MOVEMENT.  REMOVED CLEANED AND INSP CONNECTOR ON RT O/B AIL POS IND.  NO DEFECTS NOTED. REINSTALLED C/P AIL OPS AND INDICATIONS NORMAL.  MCO AND PLAC REMOVED.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS
